# SDR FDEA201503301119

- Difficulty date: March 30, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE APPROX STATION XOS 623 FOUND BEADED DOUBLER CRACKED.  BEADED DOUBLER REPAIRED AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203 REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
